Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("MATHEMATICAL TRANSFORMATIONS")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 3736

  • Page / 150

Export

Selection :

  • and

TWO TRANSFORMATIONS OF SERIES THAT COMMUTE WITH COMPOSITIONAL INVERSIONDONAGHEY R.1979; J. COMBINATOR. THEORY, A; USA; DA. 1979; VOL. 27; NO 3; PP. 360-364; BIBL. 5 REF.Article

THE HYPERINVARIANT SUBSPACE LATTICE OF A LINEAR TRANSFORMATION.FILLMORE PA; HERRERO DA; LONGSTAFF WE et al.1977; LINEAR ALGEBRA APPL.; U.S.A.; DA. 1977; VOL. 17; NO 2; PP. 125-132; BIBL. 13 REF.Article

ON GENERALIZED CONVOLUTION TRANSFORM IN TWO VARIABLES.YADAVA SR; SINGH B.1976; ISTANBUL TEK. UNIV. BUL.; TURK.; DA. 1976; VOL. 29; NO 2; PP. 51-71; ABS. TURC; BIBL. 6 REF.Article

ON ITERATED MAPS OF THE INTERVALSUZUKI M; OGATA S.1981; NAGAOKA KOGYO KOTO SEMMON GAKKO KENKYU KIYO; ISSN 0027-7568; JPN; DA. 1981; VOL. 17; NO 2; PP. 25-30; BIBL. 3 REF.Article

ON SUBSEQUENTIAL LIMIT POINTS OF A SEQUENCE OF ITERATESMAITI M; BABU AC.1981; PROC. AM. MATH. SOC.; ISSN 0002-9939; USA; DA. 1981; VOL. 82; NO 3; PP. 377-381; BIBL. 4 REF.Article

ON THE CONVERGENCE OF ITERATESSUBRAHMANYAM PV.1980; NONLINEAR ANAL., THEORY METHODS APPL.; GBR; DA. 1980; VOL. 4; NO 6; PP. 1203-1211; BIBL. 5 REF.Article

SOME THEOREMS ON KAEHLERIAN SPACES WITH RECURRENT H-CURVATURE TENSORSSINGH AK.1980; J. MATH. & PHYS. SCI.; ISSN 0047-2557; IND; DA. 1980; VOL. 14; NO 5; PP. 429-436; BIBL. 3 REF.Article

GRAPH CONTRACTIONS AND A GENERALIZED MOEBIUS INVERSIONKENNEDY JW; GORDON M.1979; ANN. NEW YORK ACAD. SCI.; USA; DA. 1979-05; VOL. 319; PP. 331-348; BIBL. 8 REF.Conference Paper

FAST ALGORITHMS FOR COMPUTING THE POWERS OF A PRIMITIVE ELEMENT IN GF(Q2)NAKAMURA T.1978; I.E.E.E. TRANS. ACOUST. SPEECH SIGNAL PROCESSG; USA; DA. 1978; VOL. 26; NO 4; PP. 376-378; BIBL. 6 REF.Article

SOME REMARKS ON A TRANSFORMATION SATISFYING THE CONSTRAINT OF MAXIMUM SIMILARITY OF CONCERNED FUNCTIONS.SCHARFENBERG P.1978; INTERNATION. J. QUANTUM CHEM.; USA; DA. 1978; VOL. 13; NO 1; PP. 155-158; BIBL. 7 REF.Article

L'OPERATEUR DE RADON APPLIQUE A DES ESPACES DE FONCTIONS SUR R2OUDIN LOUIS REMI.1978; ; FRA; DA. 1978; 78/689; 226 P.; 30 CM; BIBL. 58 REF.; TH.: SCI./NANCY 1/1978Thesis

IDENTIFICATION DES TYPES DE SOLS EN MICROZONAGE SISMIQUESAYANOV VS; BOGUSLAVSKIJ FM; ONOFRASH NI et al.1977; IZVEST. AKAD. NAUK MOLDAV.S.S.R., FIZIKO-TEKH. MAT. NAUK.; S.S.S.R.; DA. 1977; NO 2; PP. 82-86; BIBL. 2 REF.Article

GHOSTS IN TOMOGRAPHY - THE NULL SPACE OF THE RADON TRANSFORMLOUIS AK.1981; MATH. METHODS APPL. SCI.; DEU; DA. 1981; VOL. 3; NO 1; PP. 1-10; BIBL. 15 REF.Article

ITERATION OF PIECEWISE LINEAR MAPS ON AN INTERVALMCGUIRE JB; THOMPSON CJ.1981; BULL. AUST. MATH. SOC.; ISSN 0004-9727; AUS; DA. 1981; VOL. 24; NO 3; PP. 433-451; BIBL. 7 REF.Article

AN INFINITE SMOOTH INVARIANT MEASURE FOR SOME TRANSFORMATION OF A CIRCLEKOLODZIEJ R.1981; BULL. ACAD. POL. SCI., SER. SCI. MATH.; ISSN 0137-639X; POL; DA. 1981; VOL. 29; NO 11-12; PP. 549-551; ABS. RUS; BIBL. 4 REF.Article

GEGENBAUER TRANSFORMS VIA THE RADON TRANSFORMDEANS SR.1979; S.I.A.M. J. MATH. ANAL.; USA; DA. 1979; VOL. 10; NO 3; PP. 577-585; BIBL. 16 REF.Article

IMAGE PROCESSING BY A NEW TRANSFORM FORMULATIONPERLINO PV.1979; C.S.E.L.T., RAPP. TEC.; ITA; DA. 1979; VOL. 7; NO 4; PP. 273-277; BIBL. 11 REF.Article

STATICALLY TAME PERIODIC HOMEOMORPHISMS OF COMPACT CONNECTED 3-MANIFOLDS. I: HOMEOMORPHISMS CONJUGATE TO ROTATIONS OF THE 3-SPHEREMOISE EE.1979; TRANS. AMER. MATH. SOC.; USA; DA. 1979; VOL. 252; PP. 1-47; BIBL. 16 REF.Article

A STUDY OF PC HOMEOMORPHISMS ON SUBDIVIDED POLYHEDRONSKOJIMA M; SAIGAL R.1979; S.I.A.M. J. MATH. ANAL.; USA; DA. 1979; VOL. 10; NO 6; PP. 1299-1312; BIBL. 24 REF.Article

THE RELATIONSHIP BETWEEN TWO FAST SLANT TRANSFORMS IN ORDERED FORMCRETTEZ JP.sdINTERNATIONAL JOINT CONFERENCE ON PATTERN RECOGNITION. 4/1978/KYOTO; JPN; DA. S.D.; PP. 445-448; BIBL. 8 REF.Conference Paper

SET-VALUED MAPPINGS ON BOUNDED METRIC SPACESFISHER B.1980; INDIAN J. PURE APPL. MATH.; IND; DA. 1980; VOL. 11; NO 1; PP. 8-12; BIBL. 3 REF.Article

TRASFORMAZIONI UNIMODULARI DI SPIN: RAPPRESENTAZIONE GEOMETRICA = TRANSFORMATIONS UNIMODULAIRES DE SPIN: REPRESENTATION GEOMETRIQUEVIVARELLI MD.1979; IST. LOMBARDO, REND. A, SCI. MAT. FIS. CHIM. GEOL.; ISSN 501425; ITA; DA. 1979 PUBL. 1981; VOL. 113; PP. 149-160; ABS. ENG; BIBL. 31 REF.Article

BOUNDED INDEX AND SUMMABILITY METHODSSRIDHAR S.1979; INDIAN J. PURE APPL. MATH.; IND; DA. 1979; VOL. 10; NO 2; PP. 161-165; BIBL. 7 REF.Article

COMPARISON OF DISCRIMINATING POSSIBILITIES OF SOME TRANSFORMATIONS OF SPECTRAL REFLECTION CHARACTERISTICS OF NATURAL FORMATIONSMISHEV DN; YANEV TK.1978; C.R. ACAD. BULG. SCI.; BGR; DA. 1978; VOL. 31; NO 5; PP. 543-546; BIBL. 6 REF.Article

TRANSFORMATIONS THAT DO NOT ACCEPT A FINITE INVARIANT MEASURE.HAJIAN A; ITO Y.1978; BULL. AMER. MATH. SOC.; U.S.A.; DA. 1978; VOL. 84; NO 3; PP. 417-427; BIBL. 17 REF.Article

  • Page / 150